Home » Frequently asked Questions on Health » Can eye drops have side effects?

Can eye drops have side effects?

Q: I have Glaucoma and the first attack came 10 years back. I use Cosopt and xzleton eye drops now, switched from pilocarpine to these. I am also having breathing problem which I never had before and sometimes heart rate becomes high. Do you think this happens because of my eye drops? Also, I can not read in straight line any more and want to know what is the reason?

A:Its possible that the Cosopt (combination of timolol and dorzolamide) may be responsible for both the breathing difficulty and heartbeat issues. You should consult your ophthalmologist for an appraisal. The ophthalmologist shall have to examine the reason for your reading difficulty, which may be due to a change in glasses or a retinal problem or advanced glaucoma.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------